×

Found 3,565 Documents (Results 1–100)

100
MathJax

Note on the value distribution of the derivative of the Dirichlet L-functions at its a-points. (English) Zbl 07505762

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. De Gruyter Proceedings in Mathematics. Berlin: De Gruyter. 35-45 (2022).
MSC:  11M06 11M26 11M36
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics to all orders of the Riemann zeta function and of a two-parameter generalization of the Riemann zeta function. (English) Zbl 07455848

Memoirs of the American Mathematical Society 1351. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5098-4/pbk; 978-1-4704-7017-3/ebook). vii, 114 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On a half-discrete Hilbert-type inequality in the whole plane with the hyperbolic tangent function and parameters. (English) Zbl 1481.26024

Rassias, Themistocles M. (ed.), Approximation theory and analytic inequalities. Cham: Springer. 405-434 (2021).
MSC:  26D15
PDF BibTeX XML Cite
Full Text: DOI

Green’s functions and Euler’s formula for \(\zeta (2n)\). (English) Zbl 1469.11279

Albeverio, Sergio (ed.) et al., Schrödinger operators, spectral analysis and number theory. In memory of Erik Balslev. Cham: Springer. Springer Proc. Math. Stat. 348, 27-45 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification